Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 10

All articles in this issue are freely accessible.

An application of the regularized Siegel-Weil formula on unitary groups to a theta lifting problem
Victor Tan.
Proc. Amer. Math. Soc. 127 (1999), 2811-2820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641117
Some Lie superalgebras associated to the Weyl algebras
Ian M. Musson.
Proc. Amer. Math. Soc. 127 (1999), 2821-2827
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616633
Pi-envelopes of Lie superalgebras
Yuri Bahturin and Susan Montgomery.
Proc. Amer. Math. Soc. 127 (1999), 2829-2839
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600092
Residually finite, congruence meet-semidistributive varieties of finite type have a finite residual bound
Keith A. Kearnes and Ross Willard.
Proc. Amer. Math. Soc. 127 (1999), 2841-2850
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636966
Kamienny’s criterion and the method of Coleman and Chabauty
Matthew H. Baker.
Proc. Amer. Math. Soc. 127 (1999), 2851-2856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641625
The length and thickness of words in a free group
R. Z. Goldstein.
Proc. Amer. Math. Soc. 127 (1999), 2857-2863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641693
Singular measures with absolutely continuous convolution squares on locally compact groups
Antonis Bisbas.
Proc. Amer. Math. Soc. 127 (1999), 2865-2869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600100
Pseudodifferential calculus on manifolds with corners and groupoids
Bertrand Monthubert.
Proc. Amer. Math. Soc. 127 (1999), 2871-2881
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600121
Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series
Walter Trebels.
Proc. Amer. Math. Soc. 127 (1999), 2883-2887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1654072
Completely invariant Julia sets of polynomial semigroups
Rich Stankewitz.
Proc. Amer. Math. Soc. 127 (1999), 2889-2898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600149
Further extension of the Heinz-Kato-Furuta inequality
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 127 (1999), 2899-2904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1654068
Extinction of species in nonautonomous Lotka-Volterra systems
Shair Ahmad.
Proc. Amer. Math. Soc. 127 (1999), 2905-2910
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636914
A Bessel function multiplier
Daniel Oberlin and Hart F. Smith.
Proc. Amer. Math. Soc. 127 (1999), 2911-2915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605925
Level sets of a typical $C^{n}$ function
Udayan B. Darji and Michal Morayne.
Proc. Amer. Math. Soc. 127 (1999), 2917-2922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605944
Solution of a functional equation arising from utility that is both separable and additive
János Aczél, Roman Ger and Antal Járai.
Proc. Amer. Math. Soc. 127 (1999), 2923-2929
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605911
Quadratic $q$-exponentials and connection coefficient problems
Mourad E. H. Ismail, Mizan Rahman and Dennis Stanton.
Proc. Amer. Math. Soc. 127 (1999), 2931-2941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621949
On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems
Chao-Liang Shen and Chung-Tsun Shieh.
Proc. Amer. Math. Soc. 127 (1999), 2943-2952
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622977
On the local asymptotics of Faber polynomials
Igor E. Pritsker.
Proc. Amer. Math. Soc. 127 (1999), 2953-2960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605937
Midconvex functions in locally compact groups
A. Chademan and F. Mirzapour.
Proc. Amer. Math. Soc. 127 (1999), 2961-2968
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610936
There are no denting points in the unit ball of $WC(K,X)$
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 127 (1999), 2969-2973
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610781
A Dixmier-Schaefer-Zhang theorem for operator algebras
L. J. Bunce, Kazuyuki Saitô and J. D. Maitland Wright.
Proc. Amer. Math. Soc. 127 (1999), 2975-2979
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610924
Random fluctuations of convex domains and lattice points
Alex Iosevich and Kimberly K. J. Kinateder.
Proc. Amer. Math. Soc. 127 (1999), 2981-2985
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605972
On pointwise convergence of Fourier series of radial functions in several variables
Shigehiko Kuratsubo.
Proc. Amer. Math. Soc. 127 (1999), 2987-2994
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605996
$L^{p}$ estimates for oscillatory integral operators
Leslie C. Cheng and Yibiao Pan.
Proc. Amer. Math. Soc. 127 (1999), 2995-3002
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625721
Strong ergodic theorems for commutative semigroups of operators
O. Kada.
Proc. Amer. Math. Soc. 127 (1999), 3003-3011
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636382
Existence of ergodic retraction for noncommutative semigroups in Banach spaces
Osamu Kada.
Proc. Amer. Math. Soc. 127 (1999), 3013-3020
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1627160
Surfaces with harmonic inverse mean curvature in space forms
Atsushi Fujioka.
Proc. Amer. Math. Soc. 127 (1999), 3021-3025
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600144
A note on rigidity of 3-Sasakian manifolds
Henrik Pedersen and Yat Sun Poon.
Proc. Amer. Math. Soc. 127 (1999), 3027-3034
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605929
Volume growth and holonomy in nonnegative curvature
Kristopher Tapp.
Proc. Amer. Math. Soc. 127 (1999), 3035-3041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605945
Examples of vector bundles admitting unique ASD connections on quaternion-Kähler manifolds
Yasuyuki Nagatomo.
Proc. Amer. Math. Soc. 127 (1999), 3043-3048
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616637
Volume, surface area and inward injectivity radius
Nobuhiro Innami.
Proc. Amer. Math. Soc. 127 (1999), 3049-3055
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605968
Timelike periodic trajectories in spatially compact Lorentz manifolds
Miguel Sánchez.
Proc. Amer. Math. Soc. 127 (1999), 3057-3066
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616609
Selective ultrafilters and $𝜔→(𝜔)^{𝜔}$
Todd Eisworth.
Proc. Amer. Math. Soc. 127 (1999), 3067-3071
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600136
Distributivity and stationary reflections
Yasuo Kanai.
Proc. Amer. Math. Soc. 127 (1999), 3073-3080
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605980
An extension of the work of V. Guillemin on complex powers and zeta functions of elliptic pseudodifferential operators
Bogdan Bucicovschi.
Proc. Amer. Math. Soc. 127 (1999), 3081-3090
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605924
A countable nondiscrete topological field without nontrivial convergent sequences
Alexander Shibakov.
Proc. Amer. Math. Soc. 127 (1999), 3091-3094
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600137
A Moore space with a $𝜎$-discrete $𝜋$-base which cannot be densely embedded in any Moore space with the Baire property
David L. Fearnley.
Proc. Amer. Math. Soc. 127 (1999), 3095-3100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605960
On the minimality of powers of minimal $𝜔$-bounded abelian groups
Dikran Dikranjan and Alberto Tonolo.
Proc. Amer. Math. Soc. 127 (1999), 3101-3110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600132
Denjoy’s theorem with exponents
Alec Norton.
Proc. Amer. Math. Soc. 127 (1999), 3111-3118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600129
A generalization of a theorem of Edwards
Jyh-Yang Wu.
Proc. Amer. Math. Soc. 127 (1999), 3119-3123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600090